MAUDE Adverse Event Report: Nihon Kohden Corporation Nihon Kohden Life Scope G7 Bedside Monitoring System

Nihon Kohden Corporation Nihon Kohden Life Scope G7 Bedside Monitoring System
Model Number CU-172R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the nibp readings were inconsistent on this g7 bedside monitor.This unit gave several readings that were all over the place.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the nibp readings were inconsistent on this g7 bedside monitor.This unit gave several readings that were all over the place.No patient harm was reported.Investigation conclusion: logs were submitted, and an investigation was requested from nkc.Log review at nka did not identify abnormal device function.From 7:50:12 to 8:05:02, there were six "weak pulse" technical messages indicating the patient's pulse was too small for measurement, the cuff was wrapped too loosely, or the cuff size was inappropriate.In response to this error message, it is recommended to adjust cuff placement.If the error message persists, it may be necessary to measure by palpation or with the invasive blood pressure method.From reporting, the customer facility was using medline cuffs, and the relay air hose had been modified.The measurement consisted of non-validated, facility-modified components and third-party accessories, which falls outside of the verified and quality-assured configurations.Nkc was unable to provide root cause analysis, technical comments, or performance guarantees for nibp measurements conducted under non-validated configurations.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
Nihon Kohden Life Scope G7 Bedside Monitoring System
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50410357
Report Number8030229-2026-06942
Device Sequence Number10444347
Product Code MHX
UDI-Device Identifier04931921004517
UDI-Public(01)04931921004517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-172R
Device Catalogue NumberCU-172R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown